MAUDE Adverse Event Report: ST. JUDE MEDICAL SWARTZ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP 45, 63 CM LENGTH, 8F; INTRODUCER, CATHETER

ST. JUDE MEDICAL SWARTZ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP 45, 63 CM LENGTH, 8F; INTRODUCER, CATHETER
Model Number 407360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Related manufacturing ref: 3008452825-2021-00015, 3005334138-2021-00019, 3008452825-2021-00016.At the end of a left premature ventricular contraction ablation procedure, a pericardial effusion was noted via transthoracic echography under general anesthesia.The patient became hypotensive and a pericardiocentesis was performed which stabilized the patient.A restless awakening of the patient was noted during the procedure.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
SWARTZ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP 45, 63 CM LENGTH, 8F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11155457
Report Number3005334138-2021-00018
Device Sequence Number4116855
Product Code DYB
UDI-Device Identifier05414734205559
UDI-Public05414734205559
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number407360
Device Catalogue Number407360
Device Lot Number7578094
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR HD GRID CATHETER, SE; AGILIS NXT INTRODUCER; TACTICATH ABLATION CATHETER, SE; ADVISOR HD GRID CATHETER, SE; AGILIS NXT INTRODUCER; TACTICATH ABLATION CATHETER, SE
Outcome Attributed to Adverse Event Disability;